The generalized
asymptotic expansion and the quasiasymptotic expansion at infinity in the
special subspaces of tempered distributions
Novi Sad Journal of Mathematics, Tome 24 (1994) no. 1
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1994_24_1a_16,
author = {Nikoli\'c-Despotovi\'c Danica},
title = {The generalized
asymptotic expansion and the quasiasymptotic expansion at infinity in the
special subspaces of tempered distributions},
journal = {Novi Sad Journal of Mathematics},
pages = {203-208},
year = {1994},
volume = {24},
number = {1},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1994_24_1a_16/}
}
TY - JOUR AU - Nikolić-Despotović Danica TI - The generalized asymptotic expansion and the quasiasymptotic expansion at infinity in the special subspaces of tempered distributions JO - Novi Sad Journal of Mathematics PY - 1994 SP - 203 EP - 208 VL - 24 IS - 1 UR - http://geodesic.mathdoc.fr/item/NSJOM_1994_24_1a_16/ ID - NSJOM_1994_24_1a_16 ER -
%0 Journal Article %A Nikolić-Despotović Danica %T The generalized asymptotic expansion and the quasiasymptotic expansion at infinity in the special subspaces of tempered distributions %J Novi Sad Journal of Mathematics %D 1994 %P 203-208 %V 24 %N 1 %U http://geodesic.mathdoc.fr/item/NSJOM_1994_24_1a_16/ %F NSJOM_1994_24_1a_16
Nikolić-Despotović Danica. The generalized asymptotic expansion and the quasiasymptotic expansion at infinity in the special subspaces of tempered distributions. Novi Sad Journal of Mathematics, Tome 24 (1994) no. 1. http://geodesic.mathdoc.fr/item/NSJOM_1994_24_1a_16/